# SDR ABXA060038

- Difficulty date: January 13, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 61,391 hours, 61,755 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 33915135501
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL (KEEL AREA) LONGERON ATTACH END FITTING AT STA 750, LEFT BUTT LINE 8 (BELOW HYD RESERVOIR) HAD A 6 - 8 INCH CRACK ON VERTICAL LEG.  REMOVED AND REPLACED ATTACH END FITTING IAW DC9 SRM 51-30-1 AND 51-30-5.
